Error bounds of finite difference schemes for multi-dimensional scalar conservation laws with source terms

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

This paper studies explicit and semi-implicit finite difference schemes approximating non-homogeneous multi-dimensional scalar conservation laws with both stiff and non-stiff source terms. Error bounds of order O(√Δt) are presented for both cases.

Original languageEnglish (US)
Pages (from-to)77-89
Number of pages13
JournalIMA Journal of Numerical Analysis
Volume19
Issue number1
DOIs
StatePublished - Jan 1999

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Error bounds of finite difference schemes for multi-dimensional scalar conservation laws with source terms'. Together they form a unique fingerprint.

Cite this